# SDR IPXA2016012898570

- Difficulty date: January 4, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB75553
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR 3 PYLON PANEL 487CR DAMAGED AROUND ATTACH FASTENER HOLES.  REPAIRED PANEL IAW EA 011-5430-01-A6052, REV IR AND EO MD11-5430-59679-A.
